On the uniqueness of minimal extrapolations

Yngve Domar

TBD mathscidoc:1701.332148

Arkiv for Matematik, 4, (1), 19-29, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ]
@inproceedings{yngve1960on,
  title={On the uniqueness of minimal extrapolations},
  author={Yngve Domar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424219125957},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={19-29},
  year={1960},
}
Yngve Domar. On the uniqueness of minimal extrapolations. 1960. Vol. 4. In Arkiv for Matematik. pp.19-29. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424219125957.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved